Advertisement

Journal of Geometry

, 110:1 | Cite as

The Fischer–Marsden conjecture on non-Kenmotsu \((\kappa , \mu )^\prime \)-almost Kenmotsu manifolds

  • D. G. PrakashaEmail author
  • P. Veeresha
  • Venkatesha
Article
  • 63 Downloads

Abstract

The purpose of this paper is to study the Fischer–Marsden conjecture on a class of almost Kenmotsu manifolds. We characterize non-Kenmotsu \((\kappa , \mu )^\prime \)-almost Kenmotsu manifolds satisfying the Fischer–Marsden equation.

Keywords

The Fischer–Marsden equation Almost Kenmotsu manifold \((\kappa , \mu )^{\prime }\)-nullity distribution 

Mathematics Subject Classification

53C15 53C25 53D15 

Notes

Acknowledgments

The authors are thankful to the referee for his/her valuable comments to improve the paper.

References

  1. 1.
    Blair, D.E.: Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203. Progress in MathematicsBirkhauser, Basel (2010)CrossRefGoogle Scholar
  2. 2.
    Bourguignon, J.P.: Une stratifcation de l’espace des structures Riemanniennes. Compos. Math. 30, 1–41 (1975)zbMATHGoogle Scholar
  3. 3.
    Corvino, J.: Scalar curvature deformations and a gluing construction for the Einstein constraint equations. Commun. Math. Phys. 214, 137–189 (2000)MathSciNetCrossRefGoogle Scholar
  4. 4.
    De, U.C., Mandal, K.: On locally \(\phi \) -conformally symmetric almost Kenmotsu manifold with nullity distribution. Commun. Korean Math. Soc. 32(2), 401–416 (2017)Google Scholar
  5. 5.
    De, U.C., Mandal, K.: On a type of almost Kenmotsu manifold with nullity distributions. Arab. J. Math. Sci. 23, 109–123 (2017)MathSciNetzbMATHGoogle Scholar
  6. 6.
    De, U.C., Jun, J.B., Mandal, K.: On almost Kenmotsu manifold with nullity distributions. Tamkang J. Math. 48(3), 251–263 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Dileo, G., Pastore, A.M.: Almost Kenmotsu manifolds and local symmetry. Bull. Belg. Math. Soc. Simon Stevin 14, 343–354 (2007)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Dileo, G., Pastore, A.M.: Almost Kenmotsu manifolds and nullity distributions. J. Geom. 93, 46–61 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Fischer, A.E., Marsden, J.E.: Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Am. Math. Soc. 80(3), 479–484 (1974)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ghosh, G., De, U.C.: On a semi-symmetric metric connection in an almost Kenmotsu manifold with nullity distributions. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica 55(2), 87–99 (2016)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Janssens, D., Vanhecke, L.: Almost contact structures and curvature tensors. Kodai Math. J. 4, 1–27 (1981)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kenmotsu, K.: A class of almost contact Riemannian manifolds. Tohoku Math. J. 24, 93–103 (1972)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kim, T.W., Pak, H.K.: Canonical foliations of certain classes of almost contact metric structures. Acta Math. Sin. Engl. Ser. 21(4), 841–846 (2005)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Pastore, A.M., Saltarelli, V.: Generalized nullity distributions on almost Kenmotsu manifolds. Int. Electron. J. Geom. 4(2), 168–183 (2011)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Patra, D.S., Bhattacharyya, A., Tarafdar, M.: The Fischer–Marsden solutions on almost Cokahler manifold. Int. Electron. J. Geom. 10(1), 15–20 (2017)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Patra, D.S., Ghosh, A.: The Fischer–Marsden conjecture and contact geometry. Period Math. Hung. 76, 207–216 (2018)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Patra, D.S., Ghosh, A.: Certain almost Kenmotsu metrics satisfying the Miao–Tam equation. arXiv:1701.04996v1 [math.DG] 18 Jan 2017.
  18. 18.
    Wang, Y.: Gradient Ricci almost solitons on two classes of almost Kenmotsu manifolds. J. Korean Math. Soc. 53(5), 1101–1114 (2007)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Wang, Y., Liu, X.: Riemannian semisymmetric almost Kenmotsu manifolds and nullity distribution. Ann. Polon. Math. 112(1), 37–46 (2014)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Wang, Y., Liu, X.: On almost Kenmotsu manifolds satisfying some nullity distributions. Proc. Natl. Acad. Sci., India Sec. A: Phys. Sci. 86(3), 347–353 (2016)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Wang, Y., Wang, W.: Some results on \((\kappa , \mu )^\prime \)-almost Kenmotsu manifolds. Quaest. Math. 41(4), 469–481 (2018)Google Scholar
  22. 22.
    Wang, Y., Wang, W.: An Einstein-like metric on almost Kenmotsu manifolds. Filomat 31(15), 4695–4702 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsKarnatak UniversityDharwadIndia
  2. 2.Department of MathematicsKuvempu UniversityShankaraghattaIndia

Personalised recommendations